Opuscula Math. 38, no. 6 (2018), 841-847
Hubtic number in graphs
Shadi Ibrahim Khalaf
Sultan Senan Mahde
Abstract. The maximum order of partition of the vertex set \(V(G)\) into hub sets is called hubtic number of \(G\) and denoted by \(\xi(G)\). In this paper we determine the hubtic number of some standard graphs. Also we obtain bounds for \(\xi(G)\). And we characterize the class of all \((p,q)\) graphs for which \(\xi(G)=p\).
Keywords: hubtic number, hub number, partition.
Mathematics Subject Classification: 05C40, 05C99.